# SDR SWAA2021091599390

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 303-348 Lbl58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD ENTRY DOOR MOP SILL FROM B.S. 303.9 TO B.S. 348.2. LBL 58; WL 208.1 ; / [01] REMOVED CORROSION ON FWD ENTRY DOOR MOP SILL( INNER CHORD)LOCATED BTW BS.303 TO BS.348.2 LBL 58; WL 208.1 MEASUREMENTS L=7' X W= 1.5' X D=0.040 IAW SRM 51-10-02 PARAGRAPH 15 . EVALUATED MOP SILL(INNER CHORD) ORINIGINAL THICKNESS 0.090' REMAINING THICKNESS IS 0.050' FOUND OUT OF LIMITS REWORKED AREAS IAW SRM 53 10-15-1A-1 ALLOWABLE DAMAGE 1 PARAGR. 4.C FIG. 108 AND SRM53-10-15-01-1 IDENTIFICATION 1 TABLE 4 ITEM 6. USED TOOL DEPTH GAGE ID:ATS 2473 DUE DATE :07/2022.; [02] VERIFIED ITEM 1; [03] REMOVED ON FORWARD ENTRY DOOR L1 MOP SILL BTW BS.270 AND BS.360 LBL 58 WL 208.1 IAW SRM 51-40-02.; [04] LOCATED AND DRILLED MOP SILL P/N 654A0004-1073 LOT.1465264-2 IAW SRM 51-40-05 DWG# 141A8110; DWG# 140A9810. OK TO INSTALL MOP SILL.; [05] VERIFIED LOCATION AND DRILLING OF THE L1 DOOR MOP SILL PER SRM 51-40-05 DWG# 141A8110; DWG# 140A9810.. OK TO INSTALL MOP SILL.; [06] INSTALLED ON FWD ENTRY DOOR MOP SILL IAW SRM 51-40-02; DWG# 141A8110;DWG# 140A9810; ALL REQUIRE MAINTENANCE ACTIONS ARE COMPLETE REQUEST FINAL BUYOFF.; [07] VERIFIED INSTALLED ON FWD ENTRY DOOR MOP SILL IAW SRM 51-40-02; DWG# 141A8110;DWG# 140A9810.; [08] UPDATED PARTS LIST; [09] VERIFIED ALL STEPS COMPLETE.
